# SDR AALA202202271665

- Difficulty date: December 22, 2021
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,753 hours, 11,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 66183152
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MISSING HARDWARE AND RADIUS LINK DAMAGE AT 1L DOOR UPPER HINGE. **SUPPLEMENTAL REPORT: REPLACED L1 DOOR HINGE UPPER RADIUS LINK WITH NEW IAW B737 AMM 52-11-00-400-802 AND EA332926A, OPS CHECK GOOD.** (CLOSED)
